An investigation of the solvability of perturbed parabolic equations in a Banach space, and a generalized Bubnov–Galerkin method for their approximate solution
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1495-1502
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a15,
author = {P. E. Sobolevskii and M. N. Titenskii},
title = {An investigation of the solvability of perturbed parabolic equations in a {Banach} space, and a generalized {Bubnov{\textendash}Galerkin} method for their approximate solution},
journal = {Differencialʹnye uravneni\^a},
pages = {1495--1502},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a15/}
}
TY - JOUR AU - P. E. Sobolevskii AU - M. N. Titenskii TI - An investigation of the solvability of perturbed parabolic equations in a Banach space, and a generalized Bubnov–Galerkin method for their approximate solution JO - Differencialʹnye uravneniâ PY - 1969 SP - 1495 EP - 1502 VL - 5 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_8_a15/ LA - ru ID - DE_1969_5_8_a15 ER -
%0 Journal Article %A P. E. Sobolevskii %A M. N. Titenskii %T An investigation of the solvability of perturbed parabolic equations in a Banach space, and a generalized Bubnov–Galerkin method for their approximate solution %J Differencialʹnye uravneniâ %D 1969 %P 1495-1502 %V 5 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1969_5_8_a15/ %G ru %F DE_1969_5_8_a15
P. E. Sobolevskii; M. N. Titenskii. An investigation of the solvability of perturbed parabolic equations in a Banach space, and a generalized Bubnov–Galerkin method for their approximate solution. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1495-1502. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a15/